# SDR AALA201804209014

- Difficulty date: April 16, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 47,324 hours, 30,271 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D55981522002
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION LEFT ELEVATOR HINGE ARM NR 4 ON LEFT HORIZONTAL STABILIZER. REPLACED LEFT ELEVATOR HINGE ARM NR 4 PER EA 278663 AND DRAWING D55182732.
